Re: 2 crippled ponies.Please help.


Hannah T
 

Hi again group,hi Mandy,
I haven't managed to take the hoof photos yet. It's proving to be quite difficult. I should have someone to help hold the feet up tomorrow so I will try again.
Ziggy was started on pergolide 3 days ago.  1mg pill per day. Previous to starting them, he was very lethargic and depressed. Within 3 days he have become almost completely different and I am now very concerned.
He has always been an excellent eater and loves his food, especially his hard feed. In the last 3 days he has been eating gradually less and less. This eve he didn't want his hard feed at all, and is only picking at his hay slightly. Also,his character has changed. He doesn't seem very lethargic and has gone very spooky and skittish. I am not sure if pergolide causes neurological signs, but this eve he was acting very strange. Every time he put his head outside the stable door, he was spooking and darting back into the stable as if something just hit him or he couldn't see very well. He did it several times.Has anyone else had worrying signs like this? I cannot get my vet on the phone this eve but plan to call her tomorrow morning. Do you think I should stop giving him his pergolide for a few days and gradually re-introduce it at a lower dose?

Join main@ECIR.groups.io to automatically receive all group messages.